Results 11 to 20 of about 5,503,643 (268)

Every zero-dimensional homogeneous space is strongly homogeneous under determinacy [PDF]

open access: yesJournal of Mathematical Logic, 2018
All spaces are assumed to be separable and metrizable. We show that, assuming the Axiom of Determinacy, every zero-dimensional homogeneous space is strongly homogeneous (i.e.
Raphaël Carroy   +2 more
semanticscholar   +1 more source

Non-homogeneous space-time fractional Poisson processes [PDF]

open access: yesStochastic Analysis and Applications, 2016
The space-time fractional Poisson process (STFPP), defined by Orsingher and Poilto (2012), is a generalization of the time fractional Poisson process (TFPP) and the space fractional Poisson process (SFPP).
A. Maheshwari, P. Vellaisamy
semanticscholar   +1 more source

The Nodal Cubic is a Quantum Homogeneous Space [PDF]

open access: yes, 2016
The cusp was recently shown to admit the structure of a quantum homogeneous space, that is, its coordinate ring B can be embedded as a right coideal subalgebra into a Hopf algebra A such that A is faithfully flat as a B-module.
U. Krähmer, A. Tabiri
semanticscholar   +1 more source

COMP Report: CPQR technical quality control guidelines for use of positron emission tomography/computed tomography in radiation treatment planning

open access: yesJournal of Applied Clinical Medical Physics, Volume 23, Issue 12, December 2022., 2022
Abstract Positron emission tomography with x‐ray computed tomography (PET/CT) is increasingly being utilized for radiation treatment planning (RTP). Accurate delivery of RT therefore depends on quality PET/CT data. This study covers quality control (QC) procedures required for PET/CT for diagnostic imaging and incremental QC required for RTP.
Ran Klein   +7 more
wiley   +1 more source

Renormalization of a tensorial field theory on the homogeneous space SU(2)/U(1) [PDF]

open access: yes, 2015
We study the renormalization of a general field theory on the homogeneous space (SU(2)/ U(1))×d with tensorial interaction and gauge invariance under the diagonal action of SU(2). We derive the power counting for arbitrary d.
Vincent Lahoche, D. Oriti
semanticscholar   +1 more source

Digital radiography image quality evaluation using various phantoms and software

open access: yesJournal of Applied Clinical Medical Physics, Volume 23, Issue 12, December 2022., 2022
Abstract Purpose To investigate the effect of the exposure parameters on image quality (IQ) metrics of phantom images, obtained automatically using software or from visual evaluation. Methods Three commercial phantoms and a homemade phantom constructed according to the instructions given in the IAEA Human Health Series No.
Ioannis A. Tsalafoutas   +4 more
wiley   +1 more source

A GKM description of the equivariant cohomology ring of a homogeneous space [PDF]

open access: yes, 2001
Let T be a torus of dimension n > 1 and M a compact T-manifold. M is a GKM manifold if the set of zero dimensional orbits in the orbit space M/T is zero dimensional and the set of one dimensional orbits in M/T is one dimensional.
V. Guillemin, T. Holm, Catalin Zara
semanticscholar   +1 more source

Seismoelectromagnetic homogeneous space Green’s functions

open access: yes, 2016
We have developed explicit expressions and the corresponding computer code for all homogeneous space Green’s functions for coupled electromagnetic fields and poroelastic waves.
E. Slob, M. Mulder
semanticscholar   +1 more source

On Homogeneous Finite-Time Control for Linear Evolution Equation in Hilbert Space

open access: yesIEEE Transactions on Automatic Control, 2018
Based on the notion of generalized homogeneity, a new algorithm of feedback control design is developed for a plant modeled by a linear evolution equation in a Hilbert space with a possibly unbounded operator. The designed control law steers any solution
A. Polyakov, J. Coron, L. Rosier
semanticscholar   +1 more source

ON THE ALMOST PERIODIC AT INFINITY FUNCTIONS FROM HOMOGENEOUS SPACES

open access: yesПроблемы анализа, 2018
We consider homogeneous spaces of functions defined on the real axis (or semi-axis) with values in a complex Banach space. We study the new class of almost periodic at infinity functions from homogeneous spaces.
Baskakov A. G.   +2 more
doaj   +1 more source

Home - About - Disclaimer - Privacy